MAUDE Adverse Event Report: SALTER LABS DE MEXICO DE S.A. DE C.V. AIRLIFE; AIRLIFE INFANT CUSHION NASAL CANNULA 7 FOOT (2.1 M) CRUSH-RESISTANT OXYGEN TUBIN

SALTER LABS DE MEXICO DE S.A. DE C.V. AIRLIFE; AIRLIFE INFANT CUSHION NASAL CANNULA 7 FOOT (2.1 M) CRUSH-RESISTANT OXYGEN TUBIN
Model Number SFT2601
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Type of Reportable Event Serious Injury
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the first of three reports.Refer to 3004748541-2025-00124 for the second report refer to 3004748541-2025-00125 for the third report.Med sun user facility mdr report -(b)(4) reported: infant was desaturating and registered nurse (rn) found that nasal cannula had become disconnected from the humidifier.No one was in the room with the infant; it had apparently fallen off of connector.Rn reconnected the nasal cannula to the humidifier.There were no cracks in the nasal cannula tubing.No harm to the patient.
 
Additional Manufacturer Narrative
H6: (appropriate term/code not available): the device was reconnected.The actual complaint product was not returned for evaluation; additionally, no photographic/videographic evidence was provided by the reporter.In the absence of a photo or video, the complaint could not confirmed; without a sample to perform functional evaluation, a root cause could not be determined.The device history record for lot 537838 was reviewed and the product was produced according to product specifications.All information reasonably known as of 19 nov 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
AIRLIFE
Common Device Name
AIRLIFE INFANT CUSHION NASAL CANNULA 7 FOOT (2.1 M) CRUSH-RESISTANT OXYGEN TUBIN
Manufacturer (Section D)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX  32596
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX   32596
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23600913
Report Number3004748541-2025-00123
Device Sequence Number18593227
Product Code NFB
UDI-Device Identifier10190752117730
UDI-Public(01)10190752117730(10)537838(17)300217(11)250217
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSFT2601
Device Catalogue NumberSFT2601
Device Lot Number537838
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age12 DA
Patient SexMale